نتایج جستجو برای: dual sobolev spaces

تعداد نتایج: 287213  

1998
LOUKAS GRAFAKOS

A multilinear version of Schur’s test is obtained for products of L spaces and is used to derive boundedness for multilinear multiplier operators acting on Sobolev and Besov spaces.

2009
ROBERT SEIRINGER

We determine the sharp constant in the Hardy inequality for fractional Sobolev spaces on half-spaces. Our proof relies on a non-linear and non-local version of the ground state representation.

2008
JUHA KINNUNEN RIIKKA KORTE

We present isocapacitary characterizations of Sobolev inequalities in very general metric measure spaces.

2006
M. I. Weinstein

1 Some Basic Analysis 3 1.1 Function spaces . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 3 1.2 Linear operators . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 3 1.3 Fourier Transform . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 3 1.4 Fourier inversion on S and L . . . . . . . . . . . . . . . . . . . . . . . . . . 4 1.5 Sobolev spa...

2006
Jean Van Schaftingen

The function spaces Dk(R) are introduced and studied. The definition of these spaces is based on a regularity property for the critical Sobolev spaces Ws,p(Rn), where sp = n, obtained by J. Bourgain, H. Brezis, New estimates for the Laplacian, the div–curl, and related Hodge systems, C. R. Math. Acad. Sci. Paris 338 (7) (2004) 539–543 (see also J. Van Schaftingen, Estimates for L1-vector fields...

2012
Alberto Bressan

We denote by Lloc(IR) the space of locally integrable functions f : IR 7→ IR. These are the Lebesgue measurable functions which are integrable over every bounded interval. The support of a function φ, denoted by Supp(φ), is the closure of the set {x ; φ(x) 6= 0} where φ does not vanish. By C∞ c (IR) we denote the space of continuous functions with compact support, having continuous derivatives ...

1999
BALWANT SINGH THAKUR JONG SOO JUNG

Fixed point theorems for generalized Lipschitzian semigroups are proved in puniformly convex Banach spaces and in uniformly convex Banach spaces. As applications, its corollaries are given in a Hilbert space, in Lp spaces, in Hardy space Hp , and in Sobolev spaces Hk,p , for 1<p <∞ and k≥ 0.

Journal: :Journal of Functional Analysis 2020

Journal: :Journal für die reine und angewandte Mathematik (Crelles Journal) 2018

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید